# SDR CALA2013082190619

- Difficulty date: August 20, 2013
- Submitted: August 23, 2013
- Operation: Air carrier
- Aircraft: N456UA
- Make and model: Airbus A320-232
- Aircraft serial: 1128
- Aircraft time: 47,479 hours, 18,134 cycles
- Engine: Iae V2527A5
- System (JASC): 2350 · Audio Integrating System
- Part: Potentiometer
- Condition: Failed
- Location: Volumn Control
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SPEAKER HAS STATIC OFF OR ON.  REPLACED CAPTAIN`S SPEAKER POTENTIOMETER.
